# SDR TWAA0010407

- Difficulty date: June 29, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- Aircraft time: 78,004 hours, 82,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FUSELAGE FROM STA 965 AFT SIDE BETWEEN LONGERON 29R TO 28L, WAS CORRODED IN THE AFT CARGO BIN.  REPAIRED FRAME AT STA 965 PER SRM 53-03, FIG 2A, LONG 26R TO 23L.
